# SDR 97ZZZM66

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1174-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON AFT CARGO FLOOR SUPPORT T-ANGLE, AND AROUND SCREW HOLES, FS 1174 TO FS 1212, RBL 14.  REPLACED T-ANGLE PER SRM 51-01.  (M)
